RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1972, Volume 202, Number 3, Pages 518–521 (Mi dan36605)  

MATHEMATICS

Branching of solutions of nonlinear mixed problems for almost linear hyperbolic systems on the plane

V. N. Gol'dberg

Scientific Research Institute of Radio Physics, Gor'kii

Full text: PDF file (430 kB)

Bibliographic databases:
UDC: 517.946
Presented: И. Г. Петровский
Received: 17.06.1971

Citation: V. N. Gol'dberg, “Branching of solutions of nonlinear mixed problems for almost linear hyperbolic systems on the plane”, Dokl. Akad. Nauk SSSR, 202:3 (1972), 518–521

Citation in format AMSBIB
\Bibitem{Gol72}
\by V.~N.~Gol'dberg
\paper Branching of solutions of nonlinear mixed problems for almost linear hyperbolic systems on the plane
\jour Dokl. Akad. Nauk SSSR
\yr 1972
\vol 202
\issue 3
\pages 518--521
\mathnet{http://mi.mathnet.ru/dan36605}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0296514}
\zmath{https://zbmath.org/?q=an:0247.35079}


Linking options:
  • http://mi.mathnet.ru/eng/dan36605
  • http://mi.mathnet.ru/eng/dan/v202/i3/p518

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:18
    Full text:9

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019